Can a combination of Lexapro and Abilify lead to weight gain?
I just started taking Lexapro but had already been taking Abilify for about three weeks. Can the combination cause weight gain? I had taken Lexapro in the past and it made me loose weight (at least that's what I thought, although I had such severe anxiety I wasn't able to do anything including eating and lost 30 pounds). Is it possible Lexapro won't make you gain or loose the weight? I just started working out. The 30 pounds I lost I gained back and now weigh 174 which is where I was before I started with the severe anxiety issues.
Hi.Welcome & thanks for writing on HCM. In my opinion Lexapro causes weight gain (but it has not caused significant weight gain in clinical studies). Thus Abilify and Lexapro might have an additive effect on weight gain. Hope I have answered your query.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]